Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Sep 5, 2025, 7:25 PM EDT for Laurel County, Pulaski County, Rockcastle County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2025, 7:25 PM EDT (23:25 UTC)
- Expired
- Sep 5, 2025, 8:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laurel County, KY, Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 109 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 7:35 PM EDT | HAIL 1 | Shopville, KY | Multiple pictures on social media of measured quarter-sized hail in Shopville, KY. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 5, 5:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1625 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.1
The text
As transmitted.
339
WUUS53 KJKL 052325
SVRJKL
KYC125-199-203-060000-
/O.NEW.KJKL.SV.W.0252.250905T2325Z-250906T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
725 PM EDT Fri Sep 5 2025
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northwestern Laurel County in south central Kentucky...
Northeastern Pulaski County in south central Kentucky...
Southern Rockcastle County in south central Kentucky...
* Until 800 PM EDT.
* At 724 PM EDT, a severe thunderstorm was located over Valley Oak,
or 10 miles northeast of Somerset, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Bloss around 730 PM EDT.
Pongo around 735 PM EDT.
Luner around 740 PM EDT.
Hazel Patch around 750 PM EDT.
Other locations impacted by this severe thunderstorm include
Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3712 8460 3723 8462 3734 8420 3712 8415
TIME...MOT...LOC 2324Z 259DEG 26KT 3720 8449
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MARCUS2 follow-up statements
396
WWUS53 KJKL 052344
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
744 PM EDT Fri Sep 5 2025
KYC125-199-203-060000-
/O.CON.KJKL.SV.W.0252.000000T0000Z-250906T0000Z/
Laurel KY-Pulaski KY-Rockcastle KY-
744 PM EDT Fri Sep 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN LAUREL...NORTHEASTERN PULASKI AND SOUTHERN
ROCKCASTLE COUNTIES...
At 743 PM EDT, a severe thunderstorm was located over Bloss, or 12
miles south of Mount Vernon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Pongo around 750 PM EDT.
Hazel Patch around 800 PM EDT.
Bernstadt around 805 PM EDT.
Other locations impacted by this severe thunderstorm include
Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3712 8449 3726 8452 3734 8420 3712 8415
TIME...MOT...LOC 2343Z 260DEG 23KT 3719 8438
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
VORST244 WWUS53 KJKL 052358 SVSJKL Severe Weather Statement National Weather Service JACKSON KY 758 PM EDT Fri Sep 5 2025 KYC125-199-203-060007- /O.EXP.KJKL.SV.W.0252.000000T0000Z-250906T0000Z/ Laurel KY-Pulaski KY-Rockcastle KY- 758 PM EDT Fri Sep 5 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAUREL... NORTHEASTERN PULASKI AND SOUTHERN ROCKCASTLE COUNTIES WILL EXPIRE AT 800 PM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 100 AM EDT for south central Kentucky. A new warning was issued and portions of Pulaski, Laurel and Rockcastle Counties are in the new warning. && LAT...LON 3712 8449 3726 8452 3734 8420 3712 8415 TIME...MOT...LOC 2357Z 259DEG 26KT 3721 8428 $$ VORST
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 5:10 PM EDT, 2 hours 15 minutes earlier. Its key messages:
- A round or two of showers and thunderstorms will impact the area mainly this evening into the overnight.
- A few of the storms this evening into the early overnight may be strong to severe; damaging wind will be the primary threat, but large hail and a brief spin-up tornado cannot be ruled out.
- Widespread rainfall totals from a half inch to an inch are possible through Saturday evening, but locally higher totals are possible wherever stronger convection occurs.
- Below normal temperatures and drier weather will return during the weekend.
Area forecast discussion, Sep 5, 5:10 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 510 PM EDT Fri Sep 5 2025 .KEY MESSAGES... - A round or two of showers and thunderstorms will impact the area mainly this evening into the overnight. - A few of the storms this evening into the early overnight may be strong to severe; damaging wind will be the primary threat, but large hail and a brief spin-up tornado cannot be ruled out. - Widespread rainfall totals from a half inch to an inch are possible through Saturday evening, but locally higher totals are possible wherever stronger convection occurs. - Below normal temperatures and drier weather will return during the weekend. && .UPDATE... Issued at 510 PM EDT FRI SEP 5 2025 Showers/thunderstorms are starting to go up-- about an hour ahead of what was forecast. Have sped up the fcst development in the very near term. && .SHORT TERM...(This evening through Saturday night) Issued at 305 PM EDT FRI SEP 5 2025 18Z sfc analysis shows a stalled cold front lying across the area from northeast to southwest. Sunny skies out ahead of this pushed temperatures into the mid and upper 80s this afternoon - though upper 70s and lower 80s are found in the far southeast where some morning showers had lingered. Meanwhile, dewpoints have climbed into the upper 60s and lower 70s while winds are generally from the southwest at around 10 mph with gusts up to 25 mph. Still waiting to see if any air mass thunderstorms can develop from differential heating this afternoon ahead of the main show later this evening. The models, and their individual ensemble suites, are well aligned with each other aloft through the short term portion of the forecast. They all depict very deep and large troughing over the Great Lakes and points north. Amid this gyre a significant wave will be rotating through its southern tier later this evening and overnight. This sends 5h height falls south through Kentucky with ample mid-level energy nearby - to the north of the Ohio River through the night. Troughing will be the rule deeper into the weekend when another push of mid level energy south toward the Bluegrass State occurs later Saturday night into Sunday - though the core of it will remain closer to the Lakes themselves. The very small model spread through the period supports using the NBM as the starting point for the forecast grids with minimal adjustments needed - mainly just to tweak the PoPs by adding some details and timing from the latest CAMs consensus guidance and near term tweaking per radar trends. Did also include some terrain enhancements for temperatures Saturday night away from the Virginia border. Sensible weather features a likely stormy evening and overnight as a potent cold front settles through the area. The heating of the day will likely drive CAPE values to near 2k J/kg by the time the pre-frontal storms develop over our CWA this evening. Per the wind fields there will remain a small chance for a tornado into the night but the main threat will be damaging wind gusts as the individual cells upscale and probably evolve to become more linear with time. With PWs at seasonable highs any training could be enough to overcome the initially dry ground for much of the area outside of far southeast parts of the state into Saturday yielding a potential for excessive rain. The front stalls over southeast parts of the state for Saturday with additional shower and storm chances developing for much of the area through the day, Saturday - enhanced by lift generated by the nearby entrance region of a 3h jet streak. Look for a further retreat to the boundary to the southeast Saturday night. There may be enough drier air and clearing for northwest parts of eastern Kentucky to allow for radiational cooling and some enhanced terrain distinction. The changes to the NBM starting point were primarily focused on adjusting the PoPs per the latest CAMs consensus and near term radar trends. Temperatures were not changed much aside from some extra terrain distinction applied to the northwest parts of the area Saturday night with less cloud cover expected there. .LONG TERM...(Sunday through Friday) Issued at 405 PM EDT FRI SEP 5 2025 A cool and dry air mass will be in place locally to start the period, beneath a large scale upper trough over eastern North America as surface high pressure moves southeast over the Midwest. The upper trough will slowly advance eastward and retreat north with time, while the surface high passes to our north and moves off the northeast CONUS coast by midweek. However, the surface high will continue to ridge southwest along the Appalachians. The scenario will keep a dry air mass in place locally, but allow for a gradual warming trend as geopotential heights and temps aloft rise while low level cold air advection is lost, resulting in insolation modifying our air mass. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 150 PM EDT FRI SEP 5 2025 TAFs are VFR at issuance though expected to deteriorate into the evening as a cold front brings increasing shower and thunderstorm chances starting late this afternoon. This storm threat will persist through the TAF window for most sites - likely sparing SYM during the day on Saturday. Terminals will fall into a combination of IFR to MVFR as the convection moves through. Winds will be generally from the southwest at 5 to 10 kts with gusts up to 20 kts possible through the evening then settles somewhat tonight and into Saturday. Additionally, the convection will bring gusty and erratic winds - likely strongest this evening. && .JKL WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...HAL SHORT TERM...GREIF LONG TERM...HAL AVIATION...VORST/GREIF
Hazardous weather outlook, Sep 5, 6:22 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 622 PM EDT Fri Sep 5 2025 KYZ058>060-068-069-079-080-083>088-104-106>120-061100- Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-Laurel-Wayne- McCreary-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe- Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher- Martin-Pike- 622 PM EDT Fri Sep 5 2025 ...SEVERE THUNDERSTORM WATCH 606 IN EFFECT UNTIL 1 AM EDT SATURDAY... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are expected tonight, some of which could be severe. Damaging wind will be the primary threat, but large hail and a short- lived tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few lingering thunderstorms will persist on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter are requested to report any occurrences of wind damage or hail tonight. KYZ044-050>052-061100- Fleming-Montgomery-Bath-Rowan- 622 PM EDT Fri Sep 5 2025 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible tonight, some of which may contain hail and strong to damaging wind. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few lingering thunderstorms may persist on Saturday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any occurrences of wind damage or hail tonight. JKL
In the hours before
Special weather statement, Sep 5, 6:26 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service JACKSON KY
626 PM EDT Fri Sep 5 2025
KYZ058-069-111-114-052300-
Jackson KY-Lee KY-Estill KY-Owsley KY-
626 PM EDT Fri Sep 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OWSLEY...SOUTHERN
ESTILL...NORTHWESTERN JACKSON AND WESTERN LEE COUNTIES THROUGH 700 PM
EDT...
At 626 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alcorn, or 9 miles south of Irvine, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Beattyville, White Ash, Pinnacle, Kerby Knob, Whynot, Shade, Old
Landing, Jinks, Brazil, Shirley, Ida May, Leighton, Drip Rock,
Blanton Flats, Delvinta, Willow Shoals, Alumbaugh, Evelyn, Texola,
and Arvel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern and east central Kentucky.
&&
LAT...LON 3756 8415 3757 8409 3759 8410 3762 8412
3764 8412 3769 8373 3749 8371 3752 8416
3756 8416
TIME...MOT...LOC 2226Z 257DEG 22KT 3757 8403
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MARCUSSpecial weather statement, Sep 5, 6:29 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
629 PM EDT Fri Sep 5 2025
KYZ107-119-052300-
Martin KY-Johnson KY-
629 PM EDT Fri Sep 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARTIN AND
NORTHEASTERN JOHNSON COUNTIES THROUGH 700 PM EDT...
At 629 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wells, or near Inez, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Inez, Add, Tomahawk, Hode, Stambaugh, Galen, Whitehouse, Calf Creek,
Stidham, Chestnut, River, Offutt, Milo, Job, Wells, and
Chandlerville.
THIS INCLUDES U.S. Highway 23 in Johnson County between mile markers
13 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northeastern Kentucky.
&&
LAT...LON 3786 8242 3785 8242 3783 8269 3790 8283
3796 8281 3789 8268 3788 8261 3795 8258
3796 8253 3794 8249 3794 8250 3790 8247
3791 8247 3790 8244 3787 8241
TIME...MOT...LOC 2229Z 264DEG 22KT 3791 8263
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MARCUSSpecial weather statement, Sep 5, 6:51 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service JACKSON KY
651 PM EDT Fri Sep 5 2025
KYZ109-052315-
Magoffin KY-
651 PM EDT Fri Sep 5 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MAGOFFIN COUNTY THROUGH
715 PM EDT...
At 650 PM EDT, Doppler radar was tracking a strong thunderstorm over
Seiltz, or 7 miles west of Salyersville, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch diameter hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Salyersville, Mason, Bradley, Puncheon, Bethanna, Coon, Gifford,
Fritz, Ivyton, Cornelia, Burning Fork, Kernie, Cyrus, Foraker,
Swampton, West Royalton Station, Elsie, Licksburg, Hendricks, and
Stringtown.
THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 65
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Kentucky.
&&
LAT...LON 3766 8295 3763 8316 3764 8317 3764 8321
3768 8326 3770 8325 3771 8326 3772 8326
3775 8324 3776 8326 3785 8306
TIME...MOT...LOC 2250Z 253DEG 25KT 3771 8319
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HALLocal storm report, Sep 5, 6:59 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
659 PM EDT Fri Sep 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Tstm Wnd Dmg 1 ENE Zachariah 37.71N 83.67W
09/05/2025 Wolfe KY NWS Employee
Tree down on power line at the intersection
of KY Hwy 11 and KY Highway 715.
&&
CMCSpecial weather statement, Sep 5, 7:10 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service JACKSON KY
710 PM EDT Fri Sep 5 2025
KYZ106>110-052345-
Floyd KY-Johnson KY-Magoffin KY-Morgan KY-Wolfe KY-
710 PM EDT Fri Sep 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MORGAN...
SOUTHWESTERN JOHNSON...NORTHWESTERN FLOYD...MAGOFFIN AND EAST CENTRAL
WOLFE COUNTIES THROUGH 745 PM EDT...
At 709 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Epson, or 8 miles west of Salyersville, moving
east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Salyersville, Mason, Burkhart, Oil Springs, Bethanna, Gifford,
Falcon, Carver, Wonnie, Burning Fork, Kernie, West Royalton Station,
Swamp Branch, Riceville, Perlie, Niles, Gypsy, Brainard,
Marshallville, and Lakesville.
THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 62
and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern and northeastern Kentucky.
&&
LAT...LON 3765 8285 3764 8319 3765 8320 3764 8321
3767 8324 3767 8328 3768 8329 3780 8329
3787 8287
TIME...MOT...LOC 2309Z 262DEG 28KT 3775 8322
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MARCUSSpecial weather statement, Sep 5, 7:15 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
715 PM EDT Fri Sep 5 2025
KYZ109-112-052345-
Breathitt KY-Magoffin KY-
715 PM EDT Fri Sep 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BREATHITT AND
CENTRAL MAGOFFIN COUNTIES THROUGH 745 PM EDT...
At 715 PM EDT, Doppler radar was tracking a strong thunderstorm over
Taulbee, or near Jackson, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jackson, Mason, Keck, Fredville, Bradley, Puncheon, Ordway, Fritz,
Carver, Ivyton, Cornelia, Noctor, Foraker, Swampton, Camp Lewis, Rock
Lick, West Royalton Station, Moct, Carver Station, and Hendricks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Kentucky.
&&
LAT...LON 3753 8294 3755 8340 3766 8340 3768 8329
3767 8328 3768 8327 3767 8326 3769 8326
3774 8297
TIME...MOT...LOC 2315Z 260DEG 28KT 3762 8332
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MARCUSThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 5:51 PM EDT | Special Weather Statement | JKL | Johnson | 24 min |
| Sep 5, 6:14 PM EDT | Special Weather Statement | JKL | Johnson | 16 min |
| Sep 5, 6:18 PM EDT | Special Weather Statement | JKL | Wolfe | 27 min |
| Sep 5, 6:23 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Morgan, Powell, Wolfe | 37 min |
| Sep 5, 6:26 PM EDT | Special Weather Statement | JKL | Estill | 34 min |
| Sep 5, 6:29 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Sep 5, 6:32 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 28 min |
| Sep 5, 6:51 PM EDT | Special Weather Statement | JKL | Magoffin | 24 min |
| Sep 5, 6:58 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 17 min |
| Sep 5, 7:10 PM EDT | Special Weather Statement | JKL | Magoffin | 35 min |
| Sep 5, 7:15 PM EDT | Special Weather Statement | JKL | Magoffin | 30 min |
| Sep 5, 7:21 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 24 min |
| Sep 5, 7:32 PM EDT | Special Weather Statement | JKL | Breathitt | 28 min |
| Sep 5, 7:42 PM EDT | Special Weather Statement | JKL | Breathitt, Floyd, Johnson, Magoffin, Martin | 33 min |
| Sep 5, 7:57 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.